# SDR SROM20090001

- Difficulty date: May 28, 2009
- Submitted: June 5, 2009
- Operation: General aviation
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 533 hours, 451 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 08271R3790
- Condition: Cracked
- Location: Cockpit
- Part time: 533 hours, 451 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKES ON DEPARTURE, RETURNED TO AIRPORT.  REPLACED F/O WINDSHIELD.  REPLACED 5 RIVETS UNDER INBD STRAFE OF NR 2 ENGINE NOSE COWL.  CLEANED MULTIPLE BIRD REMAINS FROM RT FUSELAGE NOSE AND TAIL OF ACFT.  PERFORMED BIRD STRIKE INSP IAW AMM 05-51-18; NO ADDITIONAL DAMAGE NOTED.
